MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY TIMESH 1X PLATE, BURR HOLE COVER; PLATE, BONE

MEDTRONIC NEUROSURGERY TIMESH 1X PLATE, BURR HOLE COVER; PLATE, BONE
Model Number 015-262-18
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported the holes on the plate were broken at the connector.The plate was replaced and there was no injury to the patient.
 
Additional Manufacturer Narrative
Patient weight updated.If information is provided in the future, a supplemental report will be issued.

Brand Name
TIMESH 1X PLATE, BURR HOLE COVER
Common Device Name
PLATE, BONE
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key7061959
Report Number2021898-2017-00597
Device Sequence Number2144366
Product Code JEY
UDI-Device Identifier00673978003481
UDI-Public00673978003481
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K973145
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number015-262-18
Device Catalogue Number015-262-18
Device Lot NumberT163315
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2017
Supplement Date Received by Manufacturer11/30/2017
Initial Report FDA Received Date11/27/2017
Supplement Report FDA Received Date12/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR
Patient Weight69